# SDR 99ZZZX875

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2UP
- Make and model: Cessna 650
- Aircraft serial: 6500227
- System (JASC): 3160 · Central Display
- Part: Annunciator Pnl
- Part number: 991406114
- Condition: Failed
- Location: Cockpit
- Component: 466114
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO HOME BASE AIRPORT, FLIGHT CREW SMELLED ELECTRICAL ODOR IN COCKPIT FOLLOWED BY ALL ANNUNCIATOR LIGHTS ILLUMINATED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED FAULT IN ANNUNCIATOR PANEL. CESSNA REQUESTED PANEL BE SENT TO THEIR LAB FOR INVESTIGATION.  38 HOURS ON UNIT SINCE REPAIR.  REPAIRED UNIT, DID NOT WORK PROPERLY ON INSTALLATION.  UNIT DID NOT WORK IN BRIGHT MODE.
